# SDR FDEA201101060063

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 149N755089
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WTB FAIRING STRUCTURE FRAME ASSY OUTER CHORD AT STA 1060, BL 0, FOUND   CORRODED.  CORRODED AFT WTB FAIRING OUTER CHORD REPAIRED IAW EA F-5320-142398 (WING TO  BODY FAIRING SUPPORT STRUCTURE CORROSION REPAIR AT BS 1060, BL 0).  REPAIR IS CLASSIFIED AS MINOR.
